# SDR IPXA1664736

- Difficulty date: February 7, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 37,688 hours, 11,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587682
- Condition: Cracked
- Location: Bs 930-975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOOR PANEL FOUND CRACK AND WITH 7EA PUNCTURES AT STA 930 TO 975 LBL 11" TO RBL 11".  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED AS IAW AMM 53-01-06.
